MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 HYPERGLIDE; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY

MICRO THERAPEUTICS, INC. DBA EV3 HYPERGLIDE; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Model Number 104-4310
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that the surgeon used a balloon to assist in the embolization of the arteriovenous fistula.Three balloons were burst in succession during the operation.It was learned that no cartridge syringe was used.No patient symptoms or further complications were reported as a result of this event.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received reporting the first balloon burst, so we replaced it with the second one.The second one burst again, so we replaced it with the third one.Then the operation was successfully completed.The cause of the bursts was not determined.Because the balloon had been discarded it was unclear where was the balloons' leak was.No cartridge syringes were used, and it was unclear what syringes were used.

Brand Name
HYPERGLIDE
Common Device Name
CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22106992
Report Number2029214-2025-01260
Device Sequence Number8215909
Product Code MJN
UDI-Device Identifier00763000294472
UDI-Public00763000294472
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K101570
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2026
Device Model Number104-4310
Device Catalogue Number104-4310
Device Lot NumberD005071
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date06/18/2025
Date Device Manufactured12/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale